Degenerate Mittag-Leffler polynomials

Dae San Kim, Taekyun Kim, Toufik Mansour, Jong Jin Seo

Research output: Contribution to journalArticlepeer-review


We present several explicit formulas and recurrence relations for the degenerate Mittag-Leffler polynomials. We also give several connections between Mittag-Leffler polynomials and other known families of polynomials.

Original languageAmerican English
Pages (from-to)258-266
Number of pages9
JournalApplied Mathematics and Computation
StatePublished - 1 Feb 2016


  • Bernoulli polynomials
  • Degenerate Mittag-Leffler polynomials
  • Falling factorial polynomials
  • Frobenius-Euler polynomials
  • Umbral calculus

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Degenerate Mittag-Leffler polynomials'. Together they form a unique fingerprint.

Cite this